# SDR JJBA20220318041

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 45,388 hours, 28,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE INTERIOR EMERGENCY LIGHT ROW 18A LEFT SIDE INOPERATIVE. ZONE 251 LH CABIN ESCAPE HATCH. LH EXIT MARKING SIGN ASSEMBLY CONNECTORS FOUND TO BE LOOSE. OPS CHECK SAT. NO FURTHER DEFECTS NOTED AT THIS TIME
